Facebook Pixel
EmpowHER Guest
ask: 

no period

By Anonymous June 1, 2016 - 4:50am
 
Rate This

i had a period on april 23 two wks later i had sexual inetercourse with my bf. 12 hrs later i took the plan b pill. next day may 9 i began to bleed like a period for 4 days. it is now june 1 and no period. am i pregnant??

Add a Comment2 Comments

EmpowHER Guest
Anonymous

Hey I'm going through something similar. I took plan b (a generic form) May 2nd, 5 days later I had the weird 4 days of bleeding..I'm 9 days late if I calculate by my old cycle, but due for my period any day if I count the 4 day bleeding as a new cyle, and I've been having my usual menstrual cramps the last couple days..I've had 4 negative pregnancy tests, so I'm pretty sure those few days of bleeding was from plan b forcing my cycle to restart.. Sure wish it would hurry up though!

June 2, 2016 - 5:18pm
HERWriter Guide

Hi Anon

The side effects of emergency contraception can mean the next period is delayed. You may have to go by the last time you bled which was May 9th.

If you don't get your period by then take a test but your risk is very low - only about 5%.

Read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-contraceptive-pills

Best,
Susan

June 1, 2016 - 5:42am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!